# SDR ASAA2013011093667

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,923 hours, 5,676 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0589
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 785 hours, 225 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 - FMC CDU ENG FAULTS NR 1 ENG LOGGED FAULT CODE 73-31611 - ADIRU2 DATA FROM DEU IS MISSING.  ACFT GROUNDED.  REMOVED NR 1 ENG EEC REF AMM 73-21-60-000-801-F00.  INSTALLED SERVICEABLE EEC, REF MM 73-21-60-400-801-F00 STEPS 3.E.(1) - 3.F.(2)  COMPLETED MM73-21-60-400-801-F00.  POWERPLANT REF TABLE TESTS NORMAL REF MM 71-00-800-811-F00.  EEC TEST NORMAL REF MM 73-21-00.  ETOPS GROUND VERIFICATION SUCCESSFUL.
